# SDR 05FDEA01514

- Difficulty date: June 2, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC1984502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) OUTBOARD CENTER AND AFT BOLT HOLES FOUND CORRODED DURING ACCOMPLISHMENT OF EA 1-5750-83126. REMOVED AND REPAIRED PER FEDEX EA 1-5750-86625.
